MAUDE Adverse Event Report: COOK INC URODYNAMICS CATHETER; FAP CYTOMETRIC GAS (CARBON DIOXIDE

COOK INC URODYNAMICS CATHETER; FAP CYTOMETRIC GAS (CARBON DIOXIDE
Catalog Number 020207
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, prior to opening the sterile package of the urodynamics catheter, a "hair like" material was observed inside the package.No patient involvement.
 
Additional Manufacturer Narrative
Evaluation conclusion code: quality control deficiency (143).Investigation ¿ evaluation: a visual inspection of the returned device was conducted.A document based investigation was performed including a review of complaint history, the device history record, quality control data, and specifications.One unopened package labeled rpn 020207 with label lot number 8513243 was received.Visual examination of the package confirmed a hair dark in color is loose inside the sealed package.The device history record was reviewed and no non-conformances were noted.A search of complaint records revealed this is the only complaint associated with complaint lot number 8513243.This complaint is confirmed based on the returned device.The cause has been traced to manufacturing; a quality control deficiency.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is warranted.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
There has been no new information received since the last report was submitted.

Brand Name
URODYNAMICS CATHETER
Common Device Name
FAP CYTOMETRIC GAS (CARBON DIOXIDE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7758010
Report Number1820334-2018-02353
Device Sequence Number1756898
Product Code FAP
UDI-Device Identifier00827002154292
UDI-Public(01)00827002154292(17)210116(10)8513243
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K915443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/16/2021
Device Catalogue Number020207
Device Lot Number8513243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 07/30/2018
Supplement Date Received by Manufacturer09/20/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1